# SDR FDEA202103010519

- Difficulty date: March 1, 2021
- Submitted: May 17, 2021
- Operation: Air carrier
- Aircraft: N740FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 559
- Aircraft time: 51,394 hours, 22,450 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pump
- Part number: 3508806
- Part serial: MX480230
- Condition: Failed
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PDIS  740     29-11  5444     01MAR21  ANC  OPEN  U  LOGPAGES:3142187  UPON TAKEOFF YELLOW HYD PRESSURE DROPPED TO 0 PSI  FOR APPROX 30 SEC WITH CORRESPONDING LOW HYD PRESS  ECAM, PRESSURE THEN RETURNED TO 3050 PSI. THIS  HAPPENED 3 SEPERATE TIMES WITHIN A 2 MIN WINDOW.  RETURNED TO PANC, NO EMERGENCY DECLARED.   FACT 02MAR21 01:18   ANC U                                                              FOUND #2 ENGINE YELLOW SYSTEM HYD EDP                                             DEPRESSURIZATION  CANNON PLUG LOOSE. R&RED #2                                     ENGINE YELLOW HYD EDP PER MOCC REQUEST REF AMM                                    29-11-32-04-01. SERVICED AND BLED YELLOW SYSTEM                                   INCLUDING CYCLING OF CARGO DOORS. REF AMM                                         29-00-00-04. RAN #2 ENGINE REF A300 JRH, PERFORMED                                OPERATIONAL TEST REF AMM 29-10-00-05. SELECTED                                    YELLOW PUMP ON AND OFF NUMBEROUS TIMES. OPS CHECK                                 GOOD.
